# SDR DL76G050545

- Difficulty date: September 14, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 62,128 hours, 14,684 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 7G1018
- Part serial: 12458
- Condition: Failed
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT CENTER FUEL PUMP PRESSURE LIGHT INOP.  REPLACED RIGHT OVERRIDE BOOST PUMP PRESSURE SWITCH.
